MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 947314
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the activity, a new foley tray was used for the demonstration, but when it was opened for practical use, the lack of the syringe prefilled with the solution was detected, attached the data of said tray.Additional information received on 10feb2025, that it was during a training, the kit was opened in which the missing syringe was detected with sterile water.The prefilled syringe was not available, that's why it was not possible to know the detail of the material and batch since it was a component of the kit.The date of the event was 06feb2025.Per follow up information received on 18feb2025, they confirmed the involvement of the nursing staff who were involved when this event occurred, as it was during a training with new staff.
 
Event or Problem Description
It was reported that during the activity, a new foley tray was used for the demonstration, but when it was opened for practical use, the lack of the syringe prefilled with the solution was detected, attached the data of said tray.Additional information received on 10feb2025, that it was during a training, the kit was opened in which the missing syringe was detected with sterile water.The prefilled syringe was not available, that's why it was not possible to know the detail of the material and batch since it was a component of the kit.The date of the event was (b)(6) 2025.Per follow up information received on 18feb2025, they confirmed the involvement of the nursing staff who were involved when this event occurred, as it was during a training with new staff.
 
Additional Manufacturer Narrative
The reported event was inconclusive.The conditions of the sample did not allow further evaluation.Visual evaluation of the returned one-photo sample noted one opened (product packaging information insert), for the latex-free foley tray.Visual inspection of the one-photo sample noted that due to the condition of the photo sample the reported failure could not be evaluated therefore this investigation is considered inconclusive.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: bard ez-lok sampling port (indicated by the blue stem in the port) accepts luer lock or slip tip syringes 1.Occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.2.Swab surface of bard ez-lok sampling port with antiseptic wipe.3.Using aseptic technique, position the syringe in the center of the sampling port.The syringe should be held perpendicular to the surface of the sampling port (at approximately 80 to 100 degree angle).Press the syringe firmly and twist gently to access the sampling port.4.Slowly aspirate urine sample into syringe and remove syringe from sample port.5.Unkink tubing and transfer urine specimen into specimen cup or follow hospital protocol.Discard syringe according to hospital protocol.6.Follow established hospital protocol for specimen labeling and transport to lab.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use only.Do not re-sterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use.Correction- d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21459284
Report Number1018233-2025-01242
Device Sequence Number18189999
Product Code EZL
UDI-Device Identifier00801741024924
UDI-Public(01)00801741024924(11)230130(17)250531(10)NGGZ1793
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number947314
Device Lot NumberNGGZ1793
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown